# SDR AALA20021555

- Difficulty date: October 28, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N41063
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 506
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: K157ABM6
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

MIA - FLT 934 - EN ROUTE GYE-MIA, AT FL310, .78 MACH, RIGHT AUTOPILOT KICKED OFF RESULTING IN TAIL SWING AND RIGHT BANK.  CHECKED SYSTEMS AND REENGAGED AUTOPILOT.  LANDED AT MIA WITHOUT FURTHER INCIDENT.  MAINTENANCE DOWN LOADED DFDR.  VERIFIED THAT RIGHT BANK WAS 21 DEGREES AND .27 LATERAL ACCELERATION.  ACCOMPLISHED SECTION 12 TURBULENCE CARD 05-92-13.  REPLACED FLIGHT CONTROL PANEL UNIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
